0
BRIEF NOTES

Symmetries of the Amplitude Equations of an Inextensional Beam With Internal Resonance

[+] Author and Article Information
Z. C. Feng

Department of Mechanical Engineering, Massachusetts Institute of Technology, Cambridge, MA 02139

L. G. Leal

Department of Chemical and Nuclear Engineering, University of California at Santa Barbara, Santa Barbara, CA 93106

J. Appl. Mech 62(1), 235-238 (Mar 01, 1995) (4 pages) doi:10.1115/1.2895911 History: Received October 07, 1993; Revised March 23, 1994; Online October 30, 2007

Abstract

We study the symmetries admitted by the amplitude equations governing the nonlinear nonplanar parametric responses of an inextensional beam (Nayfeh and Pai, 1989). As a result of these symmetries, the differential equations can be integrated in two limiting cases.

Copyright © 1995 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In